American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Claire Renard. Detecting surface bundles in finite covers of hyperbolic closed 3-manifolds. Trans. Amer. Math. Soc. 366 (2014) 979-1027.
Abstract, references, and article information   
View Article: PDF

[2] Józef H. Przytycki and Akira Yasuhara. Linking numbers in rational homology $3$-spheres, cyclic branched covers and infinite cyclic covers. Trans. Amer. Math. Soc. 356 (2004) 3669-3685. MR 2055749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robbert Fokkink and Lex Oversteegen. Homogeneous weak solenoids. Trans. Amer. Math. Soc. 354 (2002) 3743-3755. MR 1911519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Michael L. Mihalik. Group extensions and tame pairs. Trans. Amer. Math. Soc. 351 (1999) 1095-1107. MR 1443200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gui-Song Li. Covering Sato-Levine invariants. Trans. Amer. Math. Soc. 349 (1997) 5031-5042. MR 1407496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Larry Smith. $e$-invariants and finite covers. II . Trans. Amer. Math. Soc. 347 (1995) 5009-5021. MR 1316862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Bobby Neal Winters. A weak characteristic pair for end-irreducible $3$-manifolds . Trans. Amer. Math. Soc. 341 (1994) 377-403. MR 1182982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Feng Luo. Triangulations in M\"obius geometry . Trans. Amer. Math. Soc. 337 (1993) 181-193. MR 1123456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. K. Lyzzaik and Kenneth Stephenson. The structure of open continuous mappings having two valences . Trans. Amer. Math. Soc. 327 (1991) 525-566. MR 1062192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Krystyna Kuperberg. On the bihomogeneity problem of Knaster . Trans. Amer. Math. Soc. 321 (1990) 129-143. MR 989579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] E. Luft and D. Sjerve. Regular coverings of homology $3$-spheres by homology $3$-spheres . Trans. Amer. Math. Soc. 311 (1989) 467-481. MR 978365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John Luecke. Finite covers of $3$-manifolds containing essential tori . Trans. Amer. Math. Soc. 310 (1988) 381-391. MR 965759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Michael L. Mihalik. Semistability at $\infty$, $\infty$-ended groups and group cohomology . Trans. Amer. Math. Soc. 303 (1987) 479-485. MR 902779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Steven P. Plotnick. Equivariant intersection forms, knots in $S\sp 4$, and rotations in $2$-spheres . Trans. Amer. Math. Soc. 296 (1986) 543-575. MR 846597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Edward L. Green. Graphs with relations, coverings and group-graded algebras . Trans. Amer. Math. Soc. 279 (1983) 297-310. MR 704617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Michael L. Mihalik. Semistability at the end of a group extension . Trans. Amer. Math. Soc. 277 (1983) 307-321. MR 690054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Newcomb Greenleaf and Coy L. May. Bordered Klein surfaces with maximal symmetry . Trans. Amer. Math. Soc. 274 (1982) 265-283. MR 670931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Israel Berstein and Allan L. Edmonds. On the construction of branched coverings of low-dimensional manifolds . Trans. Amer. Math. Soc. 247 (1979) 87-124. MR 517687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] José María Montesinos. $4$-manifolds, $3$-fold covering spaces and ribbons . Trans. Amer. Math. Soc. 245 (1978) 453-467. MR 511423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Harold Hotelling. Multiple-sheeted spaces and manifolds of states of motion . Trans. Amer. Math. Soc. 28 (1926) 479-490. MR 1501360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia